# SDR DALA2023032102132

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 72,310 hours, 27,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 2L DOOR SEEMS OUT OF ALIGNMENT VERY DIFFUCULT TO CLOSE. MX LUBED UP TO MAKE MANAGEABLE. CORRECTIVE ACTION: PERFORMED HORIZONTAL ADJUSTMENT OF L2 DOOR AND READJUSTED CENTERING BALL PER B757 AMM 52-11. OPS CK NORMAL. (4638018)
